Got my Ritalin 2 day!

Discussion in 'Fibromyalgia Main Forum' started by shari1677, Mar 22, 2010.

  1. shari1677

    shari1677 New Member

    Well everyone - I finally broke down and did it. This weekend was beautiful and I spent it in bed - as every other day of the year. I'm only 42 and I dont want to spend the rest of my life in bed watching everyone else live their lives.

    I took my first dose at approx 5 p.m. (I work 3rd shift at home, so that is when I have to take it) and I can say I have noticed somewhat of a difference....although, the doctor did just up my narcotics too.
  2. isiselixir

    isiselixir New Member

    Good luck with your ritalin. I take a low dose along with provigil daily.

    What narcotics are you taking btw?
  3. shari1677

    shari1677 New Member

    I am currently taking a high dose of NORCO - u?
  4. isiselixir

    isiselixir New Member

    I am fortunate to not have to take narcotics, I have CFS without FM or any pain symptoms. Was just curious what you were taking.
  5. ilovepink4

    ilovepink4 Member

    I hope to try ritalin or adderall and am very interested in how you do it, doseages and stuff, and how it helps or not....

    Please keep us posted on this! I really think that stimulants are a big part of the answer since it had such good results with the phentermine and even caffeine pills....i just got tolerant of the phentermine really fast and want to try something else....

    it helped so much with the pain and the energy...i almost felt cured!!!!! and then, it started to work les and crushing.
  6. springrose22

    springrose22 New Member

    Stimulants are generally contraindicated in those with ME/CFS. You may get some immediate relief, but are highly likely to crash big time if you take stimulants such as Ritalin. It could take you a while to recover if you're not careful. Don't take it. Take care. Marie
  7. gapsych

    gapsych New Member

    You raise an interesting question.

    When I am on Provigil, I do not get a "high" but feel closer to a "normal" amount of energy. If you get these effects then it is questionable if you need these meds. and I would think that thenwould be more harmful to our bodies.

    Same thing with the ADD medications. This is why they can be street drugs. They can make you high IF you do not need them.

    I also do not crash but sleep much better as I am more active. But I don't overdo it or rather can't as it only gives me about 80% of my former energy.

    This is how these medications affect me but we all have different reactions.

    Thanks for your input.